# SDR 2005UALA00526

- Difficulty date: June 8, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 51,382 hours, 19,293 cycles
- Engine: Pwa PW2037
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD NOSE AREA, STA 202 BULKHEAD, LT SIDE HAS ATTACH ANGLE CRACKED OUTBOARD OF FRAME ON LOWER SIDE LBL 36 AREA, REAR SIDE OF BULKHEAD.  REPLACED BULKHEAD ATTACH ANGLE PER BAC DWG 141N5811-U1 AND INSTALLED PER SRM 51-40-2
